# SDR AALA201707249036

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 7,166 hours, 703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L3 DOOR EMERGENCY EVACUATION SLIDE BUSTLE IS LOOSE.  RESEATED BUSTLE PER AMM 52-11-24.  OPERATIONAL CHECK GOOD.
